PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

The digamma function, Euler–Lehmer constants and their $p$-adic counterparts

Volume 162 / 2014

T. Chatterjee, S. Gun Acta Arithmetica 162 (2014), 197-208 MSC: Primary 11J91, 11J86; Secondary 11J99. DOI: 10.4064/aa162-2-4


The goal of this article is twofold. First, we extend a result of Murty and Saradha (2007) related to the digamma function at rational arguments. Further, we extend another result of the same authors (2008) about the nature of $p$-adic Euler–Lehmer constants.


  • T. ChatterjeeDepartment of Mathematics
    Queen's University
    Kingston, ON K7L3N6, Canada
  • S. GunInstitute for Mathematical Sciences
    C.I.T. Campus, 4th Cross Street
    Chennai, 600 113
    Tamil Nadu, India

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image